... safe??? Won't go into all details as to reasons. Been one thing after another lately but I just wanna make sure this combo is ok for me.. Uppers and downers?! I read something somewhere about being careful with some if the meds I'm taking together which is cause for concern for me. Talwin nx 1 twice a day, adipex 37.5 once daily, klonopin 1 mg tid, PROZAC (that one seems to be the one) and finally Zanaflex twice daily. Some meds been on ( Prozac,klonopin) and had no issues but by docs adding all these I read something about "serotonin sendrome" Where you get like too much and could be dangerous. Just a worry wart and I hate taking these dang pills but circumstances I have to! Any advice or input especially any Nurses or Docs??? Thanks and God bless!!!
Hi Blessedmom, I really don't see any big problems with your meds the only one that might backfire for some is the adipex 37.5 that is a diet pill stimulant and might increase your anxiety.But you well be the best judge of that as far as serotonin sendrome sadly they scare the heck out of all of us but it real is a very rare problem and it takes some time nothing to worry about the doctor would notice soon and the only one you are taking is prozac many take 2 or 3 different ssri's..Many people don't take advantage of there pharmicist by just going to only one store..this way they have all you med's and the pharmicist and the computer go through all your meds and make sure there are no problems. But it really looks like you should have no problems..god bless and just keep plugging deep breaths my friend..Chuck Wise Sr. retired pharmacy technician Cpht. portland,oregon cpht is licenced,or certified pharmacy technician many people ask so i just putting it down have a great day and try not to worry ..Chuck..
Yes, Serotonin Syndrome is rare. I've been taking 3 or 4 different meds which are all in conflict for Serotonin Syndrome for the past 5 years, but I need all of them. My doctor told me years ago to be aware of the symptoms of it, and if need be, go to the ER to have it treated. That's it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2010 • 3 answers
I have a tionslot if conditions I take a lot a meds.since my 30+year doctor retired they want me to?
Posted 16 Feb 2013 • 1 answer
Posted 21 Jul 2014 • 3 answers
Posted 2 Oct 2014 • 2 answers
Posted 11 Feb 2018 • 0 answers